# SDR ASAA2019070429958

- Difficulty date: July 4, 2019
- Submitted: July 30, 2019
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 39,582 hours, 11,776 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 2042M67P02
- Part serial: FFFB1105
- Condition: Faulted
- Location: Nr 1 Engine
- Part time: 18,936 hours, 5,595 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG S/N 896974 HAS LONG TIME FAULT 73-20171 "INTERNAL EEC FAULT". DEFERRED PER T/C 78273000. GROUNDED - YES. REMOVED AND REPLACED EEC ON #1 ENGINE PER AMM 73-21-60/401, OPERATIONAL TEST PASSED. NO FAULTS FOUND GROUND VERIFICATION SUCCESSFUL.
